# SDR SWAA2021031751355

- Difficulty date: February 22, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT FRAME; SWITCH CONTACT ANGLE CRACKED / REMOVED & INSTALLED NEW FWD ENTRY DOOR TARGET ATTACH ANGLE PER SRM 51-40-02-0G-0; BOEING DRAWING 141A6101 & BOEING SERVICE BULLETIN 737-52-1159 STEP 5.
